Metrics

From
Various Numerical Methods for Singularly Perturbed Boundary Value Problems by Hradyesh Kumar Mishra and Sonali saini American Journal of Applied Mathematics and Statistics. 2014, 2(3), 129-142 doi:10.12691/ajams-2-3-7
Views
17806
Html 17037
Abstract 769
10 May 2014 (publication date) through 11 August 2022 *
25.58 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7665
PDF4554
Epub986
XML1558
PPT0
Figures278
Tables289
Export: 2868
RIS898
BibTex943
Endnote1027
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com